MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION DISTAL STEM 12MM L 180MM STRAIGHT; DISTAL HIP STEM

MEDACTA INTERNATIONAL SA STEM: M-VIZION DISTAL STEM 12MM L 180MM STRAIGHT; DISTAL HIP STEM
Model Number 01.22.131
Health Effect - Clinical Code Pain (1994)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 june 2021: lot 1901231: (b)(4) items manufactured and released on 19-nov-2019.Expiration date: 2024-11-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
6 months after the primary, the patient came in reporting pain due to a subsided stem.The cause of the subsided stem is unknown.The surgeon revised the proximal body and head.The surgery was completed successfully.

Brand Name
STEM: M-VIZION DISTAL STEM 12MM L 180MM STRAIGHT
Common Device Name
DISTAL HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12102010
Report Number3005180920-2021-00530
Device Sequence Number4616073
Product Code LZO
UDI-Device Identifier07630040728898
UDI-Public07630040728898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2024
Device Model Number01.22.131
Device Catalogue Number01.22.131
Device Lot Number1901231
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;